A class of partially ordered sets

Hemion G (1996)
Chaos, Solitons & Fractals 7(5): 795-819.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
This paper is concerned with a theory of discrete partially ordered sets which satisfy a number of additional axioms. In particular, the sets will be assumed to be 'stable'. That is, if a and b are two elements of such a set, with the property that all elements above b are also above a, and all elements below a are below b then-necessarily-we must have (as expected) a less than or equal to b, It is found that such sets have certain geometrical structures which are analogous to the usual Euclidean geometry. A probability theory for a class of such sets is proposed, and it is found that sets which contain particle-like chains of elements are most likely. Copyright (C) 1996 Elsevier Science Ltd.
Erscheinungsjahr
1996
Zeitschriftentitel
Chaos, Solitons & Fractals
Band
7
Ausgabe
5
Seite(n)
795-819
ISSN
0960-0779
Page URI
https://pub.uni-bielefeld.de/record/1638934

Zitieren

Hemion G. A class of partially ordered sets. Chaos, Solitons & Fractals. 1996;7(5):795-819.
Hemion, G. (1996). A class of partially ordered sets. Chaos, Solitons & Fractals, 7(5), 795-819. https://doi.org/10.1016/0960-0779(96)00008-2
Hemion, G. (1996). A class of partially ordered sets. Chaos, Solitons & Fractals 7, 795-819.
Hemion, G., 1996. A class of partially ordered sets. Chaos, Solitons & Fractals, 7(5), p 795-819.
G. Hemion, “A class of partially ordered sets”, Chaos, Solitons & Fractals, vol. 7, 1996, pp. 795-819.
Hemion, G.: A class of partially ordered sets. Chaos, Solitons & Fractals. 7, 795-819 (1996).
Hemion, Geoffrey. “A class of partially ordered sets”. Chaos, Solitons & Fractals 7.5 (1996): 795-819.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar